# SDR SWAA2023101296391

- Difficulty date: September 1, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 12 AT FWD GALLEY AREA EXACTLY LOCATED BTW BS 312 TO BS 328 LBL 47 AT FWD GALLEY AREA 2023-549985<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 312 TO BS 328 LBL 47 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 312 TO BS 328 LBL 47 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -. SEE INDIVIDUAL SIGN OFF BELOW. RII.
